# SDR C2XA05BT052

- Difficulty date: July 28, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 12,592 hours, 9,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE ROUTINE CHECK, MAINTENANCE FOUND THE COCKPIT STEP UP AND FORWARD OVERHEAD EMERGENCY LIGHTS NOT WORKING.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT INVERTER IAW EMB AMM NR 33-50-10, OPS CHECKED GOOD.
